# SDR SWAA2019120939484

- Difficulty date: December 3, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 39,707 hours, 25,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A3112Y5
- Condition: Cracked
- Location: Ground Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECENTERICAL GROUND POWER RECEPTACLE SURROUND DOUBLER (EGPR) CRACKED AT AFT EDGE BS. 234, ZONE 1.          / REPAIRED DOUBLER IAW SRM.
